Does anyone have any experience with taking tramadol while on tx. My GI said no aspirin or motrin (elevated AST & ALT) and said no more than 500 mg. tylenol twice a day,this isnt enough to help with the bone and body pain. I'm thinking about asking for a toradol Rx. I dont have any drug abuse history,just looking for a little relief. thanx for any info.
I took it for headaches, too. I found it improved the mood, too. Amped me up just a bit. It's supposed to be non addictive, and I found that to be true. It works on the same receptors as the opiates, but it's non narcotic. Not so with Xanax, unfortunately. I'm having to taper off that slowly now that I'm off Tx.
I was on tramadal before tx, but it didn't work on the constant headaches I get on tx. The doctor first started me on darvon and then switched me to vicodin and now Norco (which is like vicodin, but without so much tylenol). Seems to do the trick.
I also took/take Tramadol to help with RA pain. It did help with the aches and pains I got on Tx as well. As said by others, it also helped my mood. Tramadol has a direct effect on the seratonins which I found to be a positive while on tx. I am a fan of it.
P.S. I have problems with opiates, they make me its. My liver doesn't like them at all.
Tramadol didn't help me at all. And opiates never help me and this drug, while not classified as an opiate acts in the same way. I understand that toradol should never be used for more than 5 days at a time and it is an extremely strong anti-inflammatory that is usually used in a hospital setting. I hpe you get some relief soon.
I am a fan of Tramadol (Ultram) as, it helps me immensely with the muscle and bone aches and helps my mood as well. JennyPenny, Tramadol works best when you keep a steady level of it in your blood stream, doesn't work as well when you only take it sporadically after you've already gotten the pain. I've found that taking it in small quantities every day, it controls my pain nicely and I can still function w/o having it effect me in a drowsy, slurred speech type of manner. The stronger stuff I can't deal with because I can't drive on the strong stuff and it is just too hard for me to function with it. I only rarely take something strong like for an after surgery type of pain. IMHO. Susan400
Thanks for that information. I had no idea. I took one p9ill and it didn't touch my pain which is constant. I will try again and give it some time. I need to find something that helps. I am sick of being so miserable. Thanks for the tip.
I hear you loud and clear about not wanting to go through Tx and have to kick a habit on top of it. I'm in that situation with Xanax. It was only 2 1/2 months that I was on it. Thank the Lord I stopped Tx early and not at 52 weeks like they wanted me to. My little habit isn't that bad and I should be off the stuff pretty soon, but it isn't very pleasant. I don't like my sleep messed with!
They had me on .5 a day. (.25 twice a day). I'm actually at .625 a day right now, cutting pills. The doctor changed my last prescription from .25 strength to .5 and didn't tell me! Thank God I looked at it, and it was only a couple days before I discovered it. He changed the dosing from twice a day to once a day, so it's the same total amount. I told him I had to take 2 of the .25s to drive over a scary bridge. I started panicking out again while I was taking the Xanax as prescribed. I think I may be over medicating with it at night because I have been cutting a .5 in half and taking one half before bed and the other when I wake up a few hours later at 2 or 3 am. I'm going to try quartering it tonight (quarter before bed, quarter if I wake up). I'm not sleeping good anyway, so it's worth a try. I get through the day on half that. Might be just feeling really weird like comeagain said. The study told me my neuts got really low. I don't have the exact number yet, but I think I tanked worse than the last time I stopped. I feel much worse and very strange.
you are just talking the little half milligram pills? And you are taking a total of 1/2 mg per day because you split them in half? I don't see that as being a terribly significant amt of xanax - not enough really to be physically addicted. I mean, I take a milligram - sometimes 2 milligrams - if I'm having insomnia that's refractory to ambien and it doesn't seem problematic to take it and then not to take it for a few days...
It isn't that much. I did actually take .75 yesterday, but I was right about taking that whole .5 at night. It didn't really do what I wanted it to do anyway. I took .25 through the night last night. Slept really good for 3 1/2 or 4 hours and watched TV until it was time to go to work. I almost got back to sleep but no go. Hey, this too shall pass. I still have a lot of the source of the original problem ( the tx drugs) in my system, so between both of them slowly being eliminated I know I will be off the stuff in the next week or two. Not a big deal at all. It does help me feel better during the day and the sleep will come back of that I'm sure. Not having a cup of coffee this morning did wonders, too. It just over agitates me right now. I usually only have one cup a day anyway.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.